# SDR SWAA2023062957859

- Difficulty date: June 11, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING STIFFENER CRACKED AT L/H VAPOR BARRIER O/B A/C AIR EXIT EXHAUST DUCT LBL 25 STA 663.75<[01] REMOVED AND REPLACED STIFFENER AT LOWER FUSELAGE CENTER WING L/H VAPOR BARRIER O/B A/C AIR EXHAUST DUCT LBL 25 STA 663.75 REF.737-700-SRM 51-40-02-0G-0 AND DRAWING 111A1000;[02] RII....VERIFIED FINAL CORRECTIVE ACTION REPLACEMENT OF STIFFENER.
